Each 5 ml contains Triprolidine Hydrochloride 1.25 mg and Pseudoephedrine Hydrochloride 30 mg, in a clear orange syrupy liquid with an orange flavour and odour.
For the relief of nasal and respiratory congestion, common cold, acute sinusitis, allergic rhinitis, vasomotor rhinitis.
Adults and children above 12 years: 10 ml; children 6 to 12 years: 5 ml; children 2 to 5 years: 2.5 ml; and children 6 months to under 2 years: 1.25 ml. All doses 3 times a day.
90 ml plastic bottle.